My kidney doctor had to take me off of Sensipar because it making me to nauseous. He had me up to taking 60mg but, it's not going to do anything if it making me nauseous. He said alot of dialysis patients get GI problems from taking Sensipar and upset stomach. He told me there is surgery to help with this problem but, because of my heart problems he didn't think it was such a good idea. He said it was my choice though. I just don't know what to do. He said there isn't any other medication out there for there problem. I am on a tranplant list and now my doctor is making me feel like I don't even know if I could have a tranplant because of my polmonary edema and conjestive heart failer problems. :(
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...